# SDR 29GA2024120700001

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1038
- Aircraft time: 15,850 hours, 14,122 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

ENGINE #1 FLAMEOUT ON APPROACH DUE TO FUEL STARVATION ACCOMPLISHED WITH A BRIEF LOSS OF POWER IN ENGINE #2.  CORRECTIVE ACTION- PERFORMED VISUAL EXAMINATION OF FUEL LEVEL WITH MANUAL MAGNETIC INDICATOR. FOUND 880 LBS. OF FUEL ON RH AND NO INDICATION ON LH TANK. REFUELED LH WING WITH 1000LBS OF FUEL(150 GALLONS). MANUAL READINGS VERIFIED NORMAL. RAN BOTH ENGINES BOTH LEFT AND RIGHT CHECKED NORMAL, FOUND LH ENGINE LEAKING FUEL ON SHUT DOWN. REMOVED AND REPLACED LH FUEL DRAIN AND EJECTOR VALVE. LH ENGINE LEAK CHECK NORMAL.
